# SDR ASAA2015022310755

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,278 hours, 9,790 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2, ENGINE VALVE CLOSED, LIGHT IS ILLUMINATED BRIGHT BLUE.  ALL OTHER PARAMETERS INDICATING NORMAL, LIGHT WENT OUT, EXTINGUISHED FORTY MINUTES AFTER FIRST OBSERVATION.  ACFT GROUNDED, ON DEFERRAL.
